Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On birth control and thyroid pills, heavy periods after placebo pill. How long will it last ?

Hey , im on birthcontrol this is my 1st period in two years because i have tyriod problems and i now just started my pills for my thyriod Anyways Iv started my period on the 4th day of the placebo pill and Its now my 2nd day and Its heavey! Which im HaPpy about But how long do u think it will last ? And will birthcontoll and my thyriod pills help me start working-class right cause my body is out of wack?? :(
Asked On : Mon, 11 Feb 2013
Answers:  2 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
dear user
this is good sign to resume perods .
regular thyroid pill will help u to regularize your period .
one or two months it might be heavy may last 7-10 days after than it would be ok .

regularly consult your doctor to check your TSH level and get dose of thyroid medication change accordingly .

hope this will help u .
dr neha
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor